# SDR AALA20110518TUL01

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT HAS CORROSION AROUND FASTENERS HEADS AT THE / INBOARD MAIN TRACK APPROXIMATELY 44 INCHES FROM INBOARD END OF THE OUTER SKIN.  REMOVED CORROSION INSTALLED DOUBLER PER AARD 57-43-00-1.
